MAUDE Adverse Event Report: CAREFUSION 303, INC. BD Pyxis¿ ES Refrigerator; Automated Dispensing Cabinet

CAREFUSION 303, INC. BD Pyxis¿ ES Refrigerator; Automated Dispensing Cabinet
Model Number 500001002500
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that when using the bd pyxis¿ es refrigerator, the bin drawer on the peds station would not close properly.The user reported that the drawer appeared to be physically damaged.The drawer was unable to close completely and required hardware repair or replacement.Customer tried to reboot/ recover the drawer, but issue doesn't resolve.The customer reported that a malfunction took place when the user tried to dispense medication to the patient.However, there were no delay or adverse events or injuries reported based on this event.
 
Additional Manufacturer Narrative
A review of the complaint history for sn (b)(6) was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for sn (b)(6) was performed from the date of manufacture, (b)(6) 2024 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of the actual device used in this incident, it was determined that the device's bin 1.1 had a damaged rear pin with a broken piece, preventing the bin from locking properly.Fse also identified that bin 1.3 would not unlock manually due to a missing spring.A field service engineer (fse) replaced the module.Repair verification was completed by testing the module using the open/close trays function in the hardware test application.All tests were successful.The system functioned as intended after the field service engineer repaired the device.

Brand Name
BD Pyxis¿ ES Refrigerator
Common Device Name
Automated Dispensing Cabinet
Manufacturer (Section D)
CAREFUSION 303, INC.
3750 torrey view ct
san diego CA 92130
Manufacturer (Section G)
Sistemas Medicos Alaris S.A de C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX   22250
Manufacturer Contact
brett wilko
3750 torrey view ct
san diego, CA 92130
+1(858)617-2000
MDR Report Key50836471
Report Number2016493-2026-64624
Device Sequence Number18707929
Product Code BRY
UDI-Device Identifier10885403510427
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number500001002500
Device Catalogue Number137731-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2026
Initial Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/08/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown